# SDR A6WA200740589

- Difficulty date: October 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL AT FS 484 IS CRACKED.  MAINTENANCE REMOVED CRACKED UNSERVICEABLE INTERCOSTAL CLIP AT FS 484 RBL 27 AND REPLACED WITH NEW SERVICEABLE CLIP, P/N 601R31171-9, IAW BSC 601R-53-0029B AND CRJ SRM 51-42-21.  (M)
